# SDR REXA2022080301729

- Difficulty date: June 30, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 32,903 hours, 22,706 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R3170753
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR, TOP PANEL ON STAIR WEB, AROUND SCREW HOLES HAS EVIDENCE OF CORROSION.	REPLACED PASSENGER DOOR TOP PANEL ON STAIR WEB
